





CAREC University Startup Generator 2023 Award Ceremony

Promoting a startup culture between university students in the region

April 26, 2023 (Wednesday) | 16:00 – 17:00 (GMT+8)

Virtual Event

INTRODUCTION

The <u>Central Asia Regional Economic Cooperation (CAREC) Program</u> is a partnership of 11 countries and development partners working together to promote development through cooperation, leading to accelerated economic growth and poverty reduction. The <u>Asian Development Bank (ADB)</u> serves as the secretariat to the program as part of its commitment to achieving a prosperous, inclusive, resilient, and sustainable Asia while promoting regional cooperation.

As part of the implementation of the <u>CAREC Digital Strategy 2030</u> endorsed by the CAREC Ministerial Conference in 2021, the CAREC Secretariat organized the "<u>CAREC University Start-up Generator 2023</u>" challenge program to encourage collaboration and engagement between university students in the region for improving the overall start-up ecosystem. The program was conducted between February 01, 2023, and March 29, 2023. A total of 168 teams, comprising 580 students from ten CAREC countries, registered for the challenge. Over the course of eight weeks, these teams made significant progress in addressing the guiding questions related to Clean Tech, Health Tech, and Mobility Tech. The process was supported by several workshops conducted by renowned experts from the international start-up community. After a thorough evaluation process conducted by the esteemed jury panel, four exceptional projects emerged as winners of the challenge.

In light of this, the CAREC Secretariat is organizing an Award Ceremony to formally announce and celebrate these outstanding achievements. The ceremony will serve as a testament to the hard work, dedication, and innovation displayed by the winning teams and all participants throughout the program and will further inspire and motivate other students in the region to pursue their entrepreneurial aspirations.

LANGUAGE

The working language of the event will be English, interpretation services (Chinese and Russian) will be provided for the duration of the event.

VENUE

The event will take place remotely through ZOOM Meeting, at the following link: <u>https://adb-org.zoom.us/j/93284419060?pwd=NkFCU3h3b1Nhb1JFWjFHV0pMdFdIQT09</u>







AGENDA

Time	Activity
16:00 – 16:05 (5min)	Opening Remarks Ms. Lyaziza Sabyrova, Director of the Regional Cooperation and Operations Coordination Division, Central and West Regional Department, ADB
16:05 – 16:10 (5min)	Highlight of the Challenge Video
16:10 – 16:35 (25min)	Announcing the Winners Announcing Special Prize Introducing the winning team Presentation of the award on screen Acceptance speech from the winner Announcing 3 rd Prize Introducing the winning team Presentation of the award on screen Acceptance speech from the winner Announcing 3 rd Prize Introducing the winning team Presentation of the award on screen Acceptance speech from the winner Announcing 2 nd Prize Introducing the winning team Presentation of the award on screen Acceptance speech from the winner Announcing 1 st Prize Introducing the winning team Presentation of the award on screen Acceptance speech from the winner
16:35 – 16:45	Students' Voice
(10min)	Ms. Yanting Chen, Team NIP (China) Mr. Vugar Aliyev, Team 4YOU (Azerbaijan)
16:45 – 16:55	Way Forward
(10min)	Irakli Kashibadze, CAREC Startup Ecosystem Consultant, ADB
16:55 – 17:00	Closing Remarks
(5min)	Saad Paracha , CAREC Unit Head, Central and West Regional Department, ADB